# SDR DALA1109240671

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 61,685 hours, 28,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE EMERGENCY PATHLIGHT AT SEAT 6C INOPERATIVE.  MX REPAIRED THE SEAT WIRES.  OPS CHECK WAS GOOD.
